American College of Physicians 2024 Internal Medicine Board Review

Monday, June 3, 2024				
7:45 a.m.	Introduction and Welcome	Dr. Sarah Hartley		
8:00 a.m.	Oncology I	Dr. Rashmi Chugh		
9:00 a.m.	Oncology II	Dr. Rashmi Chugh		
10:00 a.m.	15- minute break	C		
10:15 a.m.	Nephrology I	Dr. Laura Mariani		
11:15 a.m.	Nephrology II	Dr. Laura Mariani		
12:15 p.m.	1-hour break			
1:15 p.m.	Nephrology III	Dr. Laura Mariani		
2:15 p.m.	Ethics, Patient Safety and Palliative Medicine	Dr. Kahli Zietlow		
3:15 p.m.	15- minute break			
3:30 p.m.	Geriatric Medicine	Dr. Kahli Zietlow		
4:45 p.m.	Rheumatology	Dr. Seetha Monrad		
6:15 p.m.	Adjourn			
Tuesday, June 4, 2024				
8:00 a.m.	Infectious Diseases I	Dr. Shiwei Zhou		
9:15 a.m.	Infectious Diseases II	Dr. Shiwei Zhou		
10:15 a.m.	15- minute break			
10:30 a.m.	Infectious Diseases III	Dr. Shiwei Zhou		
11:45 a.m.	Cancer Screening	Dr. Cornelius James		
12:30 p.m.	1-hour break			
1:30 p.m.	Mental and Behavioral Health	Dr. Cornelius James		
2:30 p.m.	Prevention and Preoperative Medicine	Dr. Cornelius James		
3:15 p.m.	15- minute break			
3:30 p.m.	Neurology I	Dr. Fan Caprio		
5:00 p.m.	Neurology II	Dr. Fan Caprio		
6:15 p.m.	Adjourn			
Wednesday, June 5, 2024				
8:00 a.m.	Dermatology I	Dr. Frank Wang		
9:00 a.m.	Dermatology II	Dr. Frank Wang		
10:00 a.m.	15- minute break	C		
10:15 a.m.	Urologic, Obstetric, and Gynecologic Conditions	Dr. Audrey Fan		
11:15 a.m.	Common Symptoms	Dr. Audrey Fan		
12:45 p.m.	1-hour break			
1:45 p.m.	Gastroenterology I	Dr. Dejan Micic		
2:45 p.m.	Gastroenterology II	Dr. Dejan Micic		
3:45 p.m.	15- minute break	-		
4:00 p.m.	Gastroenterology III	Dr. Dejan Micic		
4:30 p.m.	Gastroenterology IV	Dr. Dejan Micic		
5:45 p.m.	Adjourn			

Thursday, June 6, 2024

8:00 a.m.	Cardiology I	Dr. Tanuka Piech
9:00 a.m.	Cardiology II	Dr. Tanuka Piech
10:00 a.m.	15- minute break	
10:15 a.m.	Cardiology III	Dr. Alex Michaels
11:15 a.m.	Cardiology IV	Dr. Alex Michaels
12:15 p.m.	1- hour break	
1:15 p.m.	Musculoskeletal Problems	Dr. Becky Northway
2:30 p.m.	Eye, Ear, Nose and Throat Disorders	Dr. Becky Northway
3:30 p.m.	15- minute break	
3:45 p.m.	Hematology I	Dr. Marcus Geer
4:45 p.m.	Hematology II	Dr. Marcus Geer
5:45 p.m.	Adjourn	

Friday, June 7, 2024

8:00 a.m.	Pulmonary Medicine I	Dr. Jakob McSparron
9:00 a.m.	Pulmonary Medicine II	Dr. Jakob McSparron
10:00 a.m.	15- minute break	
10:15 a.m.	Critical Care	Dr. Jakob McSparron
11:15 a.m.	Endocrinology I	Dr. Timothy Bodnar
12:15 p.m.	1-hour break	
1:15 p.m.	Endocrinology II	Dr. Timothy Bodnar
2:15 p.m.	Endocrinology III	Dr. Timothy Bodnar
3:15 p.m.	Endocrinology IV	Dr. Timothy Bodnar
3:45 p.m.	Adjourn	